arrow
Volume 3, Number 2
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 3 (1985), pp. 97-114.

Preview Full PDF 523 9735 Abstract

Qun Lin & Jin-Chao Xu

J. Comp. Math., 3 (1985), pp. 115-133.

Preview Full PDF 541 9363 Abstract

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 134-160.

Preview Full PDF 531 9393 Abstract

Xiao-Hua Xuan

J. Comp. Math., 3 (1985), pp. 161-166.

Preview Full PDF 518 9398 Abstract

Chin-Hsien Xuan

J. Comp. Math., 3 (1985), pp. 167-178.

Preview Full PDF 671 9496 Abstract

Hou-De Han & Xiao-Nan Wu

J. Comp. Math., 3 (1985), pp. 179-192.

Preview Full PDF 529 9361 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard